Проблемы анализа — Issues of Analysis
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Пробл. анал. Issues Anal.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Пробл. анал. Issues Anal., 2018, том 7(25), спецвыпуск, страницы 153–162 (Mi pa243)  

One case of extended boundary value problem of the membrane theory of convex shells by I. N. Vekua

E. V. Tyurikov

Don State technical University, 1 Gagarin pl., Rostov on Don 344000, Russia

Аннотация: In this paper we obtain results related to the membrane theory of convex shells with piecewise smooth boundary of its median surface. Within this theory we study the problem of realisation of the momentless tense state of equilibrium of the thin elastic shell, the median surface of which is a part of an ovaloid of the strictly positive Gaussian curvature. Development of this theory is based on the usage of generalized analytic functions and is needed for the extended statement of the basic boundary problem. We provide such a further development for a shell with a simply connected median surface using the Riemann–Gilbert special boundary condition. In the paper we identify surface classes for which the index of the corresponding discontinuous boundary condition is efficiently calculated and find sufficent boundary conditions for quasi-correctness of the basic boundary problem in the geometric form.

Ключевые слова: convex shell, Riemann–Hilbert boundary value problem, index of the boundary value condition.

DOI: https://doi.org/10.15393/j3.art.2018.5471

Полный текст: PDF файл (619 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
УДК: 517.956.223
MSC: 35J56
Поступила в редакцию: 29.05.2018
Исправленный вариант: 07.09.2018
Принята в печать:10.09.2018
Язык публикации: английский

Образец цитирования: E. V. Tyurikov, “One case of extended boundary value problem of the membrane theory of convex shells by I. N. Vekua”, Пробл. анал. Issues Anal., 7(25), спецвыпуск (2018), 153–162

Цитирование в формате AMSBIB
\RBibitem{Tyu18}
\by E.~V.~Tyurikov
\paper One case of extended boundary value problem of the membrane theory of convex shells by I.\,N.~Vekua
\jour Пробл. анал. Issues Anal.
\yr 2018
\vol 7(25)
\pages 153--162
\issueinfo спецвыпуск
\mathnet{http://mi.mathnet.ru/pa243}
\crossref{https://doi.org/10.15393/j3.art.2018.5471}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000445966700013}
\elib{https://elibrary.ru/item.asp?id=35688774}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/pa243
  • http://mi.mathnet.ru/rus/pa/v25/i3/p153

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Проблемы анализа — Issues of Analysis
    Просмотров:
    Эта страница:89
    Полный текст:18
    Литература:10
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2022